Generalized Jensen-Steffensen and related inequalities

Jakšetić, Julije and Pečarić, Josip and Praljak, Marjan (2015) Generalized Jensen-Steffensen and related inequalities. = Generalized Jensen-Steffensen and related inequalities. Journal of mathematical inequalities, 9 (4). pp. 1287-1302. ISSN 1846-579X. Vrsta rada: ["eprint_fieldopt_article_type_article" not defined]. . Točan broj autora: 3.

Full text not available from this repository.
Official URL: https://bib.irb.hr/prikazi-rad?&rad=787177

Abstract

We introduce a new tool for comparing two linear functionals that are positive on convex functions. We generalize Jensen-Steffensen and related inequalities.

Item Type: Article (["eprint_fieldopt_article_type_article" not defined])
Keywords (Croatian): Jensen-Steffensen’s inequality, exponential convexity.
Subjects: NATURAL SCIENCES > Mathematics
Divisions: 1500 Chair of Mathematics
Date Deposited: 22 Sep 2016 12:40
Last Modified: 23 May 2017 07:05
URI: http://repozitorij.fsb.hr/id/eprint/6933

Actions (login required)

View Item View Item